MathSciNet Relay Station
MathSciNet bibliographic data
MR32593 (11,311f) 09.1X
Neumann, B. H. On ordered division rings. Trans. Amer. Math. Soc. 66, (1949). 202–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement